# SDR CALA2016060200339

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 51,493 hours, 18,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT OVERWING EMER EXIT LIGHT BETWEEN HATCHES IS INOPERATIVE.  R & R LAMP AT LT OVERWING EMER EXIT LIGHT FWD.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04-960-801.
